# SDR RAIA990436

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3110 · Instrument Panel
- Part: Cap Panel
- Part number: ES300602
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7367 - PAH - LEFT BETA LIGHT ILLUMINATED.  MAINTENANCE REPLACED CAP PANEL.  (M)
